# SDR USAA2014060900007

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 28,802 hours, 12,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GUST LOCK AT L1 DOOR DOESN'T RELEASE PROPERLY, GRABS.  LUBRICATED L1 GUST LOCK RELEASE.  OPERATIONAL CHECK OK.
